# SDR VNAA2018121499901

- Difficulty date: December 14, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 34,995 hours, 34,845 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R10031
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION R/H TRUNNION 2ND HOLE FROM AFT  SIDE OF STRAP FWD SIDE OF HOLE 80% FSH APPROX .5 UP TRUNNION FAILS NDT, 4TH HOLE FROM AFT OF STRAP AFT SIDE OF HOLE 80% FSH APPROX .5 UP TRUNNION FAILS NDT,  8TH HOLE FROM AFT OF STRAP AFT SIDE OF HOLE 80% FSH APPROX .75 UP TRUNNION FAILS NDT. C/A: REMOVED AND REPLACED RH TRUNNION IAW BBD RIL # 3690.
